# SDR SWAA091227

- Difficulty date: February 22, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 47,363 hours, 39,494 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545409
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND BEADED WEB CRACKED AT BS 663, LBL 35.  REPAIRED WEB PER SRM.
